# SDR ASAA2019011527782

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 19,792 hours, 6,525 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. ACCOMPLISHED FMC CDU FAULTS TASK CARD 78273000 FOR ANY EGT SYSTEM FAULTS, NO FAULTS LOGGED IN RECENT AND HISTORY. FOUND CJ9 HARNESS CHAFFED. REMOVED AND REPLACED CJ9 HARNESS REF AMM 73-21-06, OPS CHECK NORMAL. ALSO ACCOMPLISHED EGT SYSTEM CONNECTORS CLEANING.
